# SDR ASAA2021013033995

- Difficulty date: January 30, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 18,561 hours, 5,879 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1226400
- Part serial: DV386227J
- Condition: Faulty
- Location: Vbv Pos Rt Eng
- Part time: 17,691 hours, 5,594 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2, FAULT CODE 75-30452, THE VBV POSITION SIGNALS DISAGREE.  SHORT TIME FAULT.  DEFERRED PER TC 78273000.  THIS FAULT HAS 30 DAY HISTORY, X2 PREVIOUS HITS.  GROUNDED - YES.  ACCOMPLISHED B737-900 FIM 75-32 TASK 803.  LEFT ACTUATOR READS OUT OF TOLERANCE.  REPLACED THE LT VBV ACTUATOR ON THE NR 2 ENGINE PER B737-900 AMM 75-32-02.  LK AND OPS CK GOOD.  ETOPS GROUND VERIFICATION SUCCESSFUL, NO FAULTS.
